# SDR ASAA2017100522129

- Difficulty date: October 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 34,562 hours, 10,395 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 090607165
- Condition: Failed
- Location: Fuel Boost
- Part time: 25 hours, 9 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER, RIGHT FUEL PUMP SHOWING LOW PRESSURE, CTR TANK SHOWS 2340 LBS.  ACFT GROUNDED.   REMOVED AND REPLACED THE FUEL PUMP IAW AMM 28-22-41. OPS CHECKED FAILED. HAS A HUMMING SOUND. NO VISIBLE DEFECTS NOTED ON CONNECTOR OR WIRING.  PRIMMED THE BOOST PUMP IAW AMM 28-22-41-420-801.   ACCOMPLISHED FUEL BOOST PUMP OPERATIONAL TEST IAW AMM 28-22-41-710-801. OPS CHECKED GOOD. NO ABNORMAL NOISES NOTED.
